# SDR HALA2018022600049

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 58,358 hours, 10,811 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Malfunctioned
- Location: Rudder Ratio
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  HAD A RUDDER RATIO EICAS MESSAGE WITH ASSOCIATED DISCRETE LIGHT ILLUMINATED.  HYDRAULIC SYSTEM PRESSURE ALL NORMAL. DIVERTED,  PERFORMED A BITE TEST OF RUDDER RATIO CHANGER MODULE IAW FIM 27-09 814. NO FAULTS NOTED. OK FOR SERVICE.
